Normal subgroups of the general linear groups over Von Neumann regular rings

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Let A be a von Neumann regular ring or, more generally, let A be an associative ring with 1 whose reduction modulo its Jacobson radical is von Neumann regular. We obtain a complete description of all subgroups of GLnA, n ≥ 3, which are normalized by elementary matrices.

Original languageEnglish (US)
Pages (from-to)209-214
Number of pages6
JournalProceedings of the American Mathematical Society
Volume96
Issue number2
DOIs
StatePublished - Jan 1 1986

Fingerprint

Elementary matrix
Von Neumann Regular Ring
Jacobson Radical
General Linear Group
Normal subgroup
Modulo
Subgroup
Ring

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{be9f1feb2a2746efa2284f02a80802f7,
title = "Normal subgroups of the general linear groups over Von Neumann regular rings",
abstract = "Let A be a von Neumann regular ring or, more generally, let A be an associative ring with 1 whose reduction modulo its Jacobson radical is von Neumann regular. We obtain a complete description of all subgroups of GLnA, n ≥ 3, which are normalized by elementary matrices.",
author = "Vaserstein, {Leonid N.}",
year = "1986",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1986-0818445-7",
language = "English (US)",
volume = "96",
pages = "209--214",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "2",

}

Normal subgroups of the general linear groups over Von Neumann regular rings. / Vaserstein, Leonid N.

In: Proceedings of the American Mathematical Society, Vol. 96, No. 2, 01.01.1986, p. 209-214.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Normal subgroups of the general linear groups over Von Neumann regular rings

AU - Vaserstein, Leonid N.

PY - 1986/1/1

Y1 - 1986/1/1

N2 - Let A be a von Neumann regular ring or, more generally, let A be an associative ring with 1 whose reduction modulo its Jacobson radical is von Neumann regular. We obtain a complete description of all subgroups of GLnA, n ≥ 3, which are normalized by elementary matrices.

AB - Let A be a von Neumann regular ring or, more generally, let A be an associative ring with 1 whose reduction modulo its Jacobson radical is von Neumann regular. We obtain a complete description of all subgroups of GLnA, n ≥ 3, which are normalized by elementary matrices.

UR - http://www.scopus.com/inward/record.url?scp=84968466561&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968466561&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1986-0818445-7

DO - 10.1090/S0002-9939-1986-0818445-7

M3 - Article

VL - 96

SP - 209

EP - 214

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 2

ER -